WANG Zhi-zhen, WANG Long, YU Wen-sheng. Stability and Strict Positive Realness of Convex Polytopes of Interval Polynomials[J]. Applied Mathematics and Mechanics, 2002, 23(2): 195-200.
Citation: WANG Zhi-zhen, WANG Long, YU Wen-sheng. Stability and Strict Positive Realness of Convex Polytopes of Interval Polynomials[J]. Applied Mathematics and Mechanics, 2002, 23(2): 195-200.

Stability and Strict Positive Realness of Convex Polytopes of Interval Polynomials

  • Received Date: 2000-06-30
  • Rev Recd Date: 2001-09-18
  • Publish Date: 2002-02-15
  • For an uncertain system described by convex combination of interval polynomials, its Hurwitz-stability can be guaranteed by certain subset composed of vertices and edges. Fur thermore, the testing set does not increase when the order of given system increases.
  • loading
  • [1]
    Kharitonov V L.Asymptotic stability of an equilibrium position of a family of systems of linear differential equations[J].Differential Uravnen,1978,14(10):2086-2088.
    [2]
    Bhattacharyya S P,Chapellat H,Keel L H.Robust Control:The Parametric Approach[M].Upper Saddle River:Prentice Hall,1995.
    [3]
    Chapellat H,Bhattacharyya S P.A generalization of Kharitonov's theorem:robust stability of interval plants[J].IEEE Transactions on Automatic Control,1989,34(4):306-311.
    [4]
    Bartlett A C,Hollot C V,Huang L.Root location of entire polytope of polynomials:it suffices to check the edges[J].Mathematics of Controls,Signals and Systems,1988,1(1):61-71.
    [5]
    王龙,黄琳.区间有理函数严格正实性的有限检验[J].科学通报,1991,36(4):261-264.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2213) PDF downloads(671) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return